MAUDE Adverse Event Report: AV-ASAHI ASAHI GRANDSLAM PTCA GUIDE WIRE

AV-ASAHI ASAHI GRANDSLAM PTCA GUIDE WIRE
Catalog Number 14940-01
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Estimated date of occurrence.(b)(4).The analysis was performed by asahi intecc.Co.Ltd: device investigation of the grand slam guide wire could not be conducted as it was not returned.Based on the provided information, it was presumed that rotational and/or pulling force exceeding the products design limit might be inadvertently given to the grand slam guide wire while its distal tip was trapped by the heavy calcium of the lesion.Although device investigation of the subject guide wire could not be conducted, since all the shipped products were inspected in the production process for meeting the product specifications and release criteria, there was no indication of a product deficiency.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily tortuous and heavily calcified lesion in the lower extremity.An atherectomy device was advanced over an asahi grandslam guide wire; however, the guide wire separated.A snare was used to successfully remove the separated portion of the guide wire.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
ASAHI GRANDSLAM PTCA GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-ASAHI
asahi intecc co. ltd med div
3-100 akatsuki-cho
seto 489-0 071
JA  489-0071
MDR Report Key6904143
Report Number3003775027-2017-00177
Device Sequence Number852442
Product Code DQX
UDI-Device Identifier04547327055857
UDI-Public04547327055857
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K031277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number14940-01
Device Lot Number161216A091
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2017
Initial Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;